March

S M T W T F S
 
 
 
 
 
 
1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 
13
 
14
 
15
 
16
 
17
 
18
 
19
 
20
 
21
 
22
 
23
 
24
 
25
 
26
 
27
 
28
 
29
 
30
 
31
 
 
 
 
 
 

Events

E.g., 03/06/2015
E.g., 03/06/2015

Mon Mar 9

11:00 am to 2:00 pm Allen Hall Upper Lobby

Find out more about transferring to the Columbia College of Nursing in Milwaukee by stopping by the information table today. 

12:00 pm to 1:00 pm Fireplace Lounge

 

Grant McNall, R.N., a nursing instructor and UW-Rock County's athletic director, will lead a discussion of mental health with a twist of humor.He'll begin with an ice breaking activity...

3:30 pm to 4:00 pm Frank Holt Gymnasium
HIIT Fitness

Instructor: Sarah Hanson

This 30-minute, high-intensity interval training (HIIT) class features functional cardio conditioning and total body strength work that has a level for...

5:30 pm to 6:30 pm Williams 130 Lecture Hall

What are your thoughts on the Wisconsin budget? A bipartisan group of Rock County legislators will hold a public listening session at UW-Rock County on Governor Walker's proposed...

7:00 pm to 8:00 pm Frank Holt Gymnasium

Instructor: Sarah Hanson

Train Dirty Fitness Boot Camp is a 60-minute workout for all levels and abilities. Experience this total body workout that utilizes resistance training and cardio...

Tue Mar 10

7:45 am to 8:45 pm Kirk Denmark Theatre

The Venom Dance Team practices Tuesday and Thursday mornings throughout the semester.

11:45 am to 1:00 pm Fireplace Lounge

Interested in joining a group where you can meet with new people to encourage one another and to build a stronger relationship with the Lord God? Do you have questions about life, God and His Word...

12:00 pm to 12:50 pm Andrews Hall 134

For Gay, Lesbian, Bi-sexual, Transgender, and Straight people who are interested in LGBT current events and issues, support, discussion, and community awareness. 

12:00 pm to 1:00 pm Hyatt Smith Hall Commons

I'd like to invite you to participate in the English Honor Society game show/fundraiser on Tuesday, March 10, 2015, in the Commons at noon. The cost is $10 per faculty/staff member and $5 per...

Wed Mar 11

12:00 pm to 1:00 pm Fireplace Lounge

This will be the last day for our discussion of the book, the curious incident of the dog in the night-time.  Please return your copies at our Wednesday meeting or bring it to Sarah Hodge in the...

3:30 pm to 4:30 pm Frank Holt Gymnasium

Instructor: Sarah Hanson

Train Dirty Fitness Boot Camp is a 60-minute workout for all levels and abilities. Experience this total body workout that utilizes resistance training and cardio...

5:00 pm to 5:30 pm Frank Holt Gymnasium
HIIT Fitness

Instructor: Sarah Hanson

This 30-minute, high-intensity interval training (HIIT) class features functional cardio conditioning and total body strength work that has a level for...

7:30 pm to 8:30 pm Allen Hall 106

“Understanding Globalization: Pros and Cons for the World and Americans” is the title of a free public lecture that will be presented by Ana Caballero Mengibar, UW-Rock County assistant professor...

Thu Mar 12

7:45 am to 8:45 pm Kirk Denmark Theatre

The Venom Dance Team practices Tuesday and Thursday mornings throughout the semester.

12:00 pm to 1:00 pm Commons Meeting Room HS120

Students can get help with course selection without an appointment at these open advising sessions. Stop in and get what you need to get registered for courses while the best selection is...